# SDR FDEA202104130903

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 72,214 hours, 16,357 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - LEADING EDGE FRONT SPAR COMPARTMENT BEADED DOUBLER AT   APPROXIMATELY XOS 700 FOUND CRACKED .   LEFT WING - LEADING EDGE FRONT SPAR COMPARTMENT BEADED DOUBLER AT   APPROXIMATELY XOS 700 , CRACKED , REPAIR CARRIED OUT AS PER MD - 11 SRM 57-40-02-  2R , FIGURE 203 . REPAIR 15 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
